MathSciNet Relay Station
MathSciNet bibliographic data
MR1443748 (98h:20012) 20C20 (20G99)
Ariki, Susumu On the decomposition numbers of the Hecke algebra of $G(m,1,n)$. J. Math. Kyoto Univ. 36 (1996), no. 4, 789–808.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement